Pubblicazioni di F. Uguzzoni

[1] On the Poisson kernel for the Kohn Laplacian (con E.Lanconelli ), Rend. Mat. Appl.,  17, n.4  (1997), 659-677  [file pdf]

[2] Asymptotic behavior and non-existence theorems for semilinear  Dirichlet problems involving critical exponent on unbounded domains of the Heisenberg group (con E.Lanconelli ), Boll. Un. Mat.  Ital. (8), 1-B (1998),  139-168  [file ps]

[3]  A Liouville-type Theorem on halfspaces for the Kohn Laplacian , Proc. Amer. Math. Soc., 127, n.1 (1999), 117-123 [file pdf]  

[4]  A non-existence theorem for a semilinear Dirichlet problem involving  critical exponent on halfspaces of the Heisenberg group ,   NoDEA  Nonlinear  Differential Equations Appl., 6 , n.2 (1999),  191-206  [file  pdf] 

[5] Asymptotic behavior of solutions of Schrodinger inequalities on  unbounded domains of nilpotent Lie groups, Rend. Sem.  Mat. Univ.  Padova, 102 (1999), 51-65 [file dvi]

[6] A note on Yamabe-type equations on the Heisenberg group ,   Hiroshima Math. J., 30 (2000), 179-189 [file ps]

[7] Non-existence results for semilinear Kohn-Laplace equations in  unbounded domains(con E.Lanconelli), Comm. Partial Differential Equations,   25   (2000),    1703-1739 [file ps]

[8] Critical semilinear equations on the Heisenberg group: the effect of  the topology of the domain  (con G. Citti), Nonlinear Anal., 46  (2001), 399-417 [file  pdf]

[9] Positive solutions of $-\Delta_p u +u^{p-1}-q(x)u^\alpha =0$ in $\R^N$ (con G. Citti ), NoDEA Nonlinear Differential Equations Appl.,  9   (2002), 1-14  [file  pdf]

[10] Degree theory for VMO maps on metric spaces and applications to Hörmander operators (con E.Lanconelli), Ann. Scuola Norm.  Sup. Pisa Cl. Sci. (V),   1   (2002),  569-601 [file ps]

[11] A perturbation result for the Webster scalar curvature problem on the  CR sphere (con A.Malchiodi), J. Math. Pures Appl., 81 (2002), 983-997 [file  pdf]

[12] Uniform Gaussian estimates of the fundamental solutions for heat operators on Carnot groups  (con A.Bonfiglioli, E.Lanconelli), Adv.  Differential Equations, 7 (2002), 1153-1192 [file  dvi]

[13] Levi's parametrix for some sub-elliptic non-divergence form operators   (con A.Bonfiglioli, E.Lanconelli),  Electron. Res.  Announc. Amer. Math.  Soc.,  9 (2003), 10-18 [file pdf]

[14]  A note on a generalized form of the Laplacian and of sub-Laplacians, Arch. Math., 80 (2003), 516-524   [file pdf]
[15] Some non-existence results for critical equations on step-two   stratified  groups (con A.Bonfiglioli),    C. R. Acad. Sci. Paris Ser.I Math., 336 (2003), 817-822  [file pdf]

[16] A multiplicity result for a degenerate-elliptic equation with  critical growth on noncontractible domains  (con E. Garagnani),   Topol. Methods Nonlinear Anal. , 22 (2003),  53-68    [file pdf]

[17] A class of non-divergence form operators on Carnot groups , Proceedings of the Workshop on Second Order Subelliptic equations and Applications (Cortona, June 16-22, 2003), Lecture Notes of Seminario Interdisciplinare di Matematica, 3 (2004), 163-174
[18] Some existence results for the Webster scalar curvature problem  in presence of symmetry (con V.Felli), Ann. Mat. Pura Appl., 183   (2004), 469-493.    [file  pdf]

[19]  Families of diffeomorphic sub-Laplacians and free Carnot  groups  (con A.Bonfiglioli), Forum Math.,  16 (2004),  403-415 [file pdf]

[20] Nonlinear Liouville theorems for some critical problems on   H-type groups  (con A.Bonfiglioli), J. Funct. Anal.,  207 (2004), 161-215   [file pdf]

[21] Fundamental solutions for non-divergence form operators on stratified   groups (con A.Bonfiglioli, E.Lanconelli),   Trans.  Amer. Math. Soc., 356 (2004), 2709-2737.   [file pdf]

[22]  Representation formulas and Fatou-Kato theorems  for  heat  operators on stratified groups  (con A.Bonfiglioli), Rend. Mat. Appl., 25 (2005), 53-67   [file  pdf]

[23]  A note on lifting of Carnot groups (con A.Bonfiglioli) ,  Rev. Mat. Iberoamericana, 21  (2005), 1013-1035  [file dvi]
[24] Harnack inequality for non-divergence form operators on stratified groups (con A.Bonfiglioli), to appear in Trans. Amer. Math. Soc.

[25] Maximum principle and propagation for intrinsicly regular solutions  of  differential inequalities structured on vector fields (con   A.Bonfiglioli), to appear in J. Math. Anal. Appl. [file  pdf]

[26] Heat kernels for non-divergence operators of H örmander type (con M. Bramanti, L. Brandolini, E.Lanconelli), preprint

[27] Stratified Lie Groups and Potential Theory for their sub-Laplacians   (con A.Bonfiglioli, E.Lanconelli), monograph

[28] Cone criterion for non-divergence equations modeled on Hörmander vector fields  (con E.Lanconelli), preprint

[29] Non-divergence equations structured on Hö rmander vector fields: heat kernels and Harnack inequalities   (con M. Bramanti, L. Brandolini, E.Lanconelli), in preparation

Torna alla Home page di F.Uguzzoni